ON A CLASS OF ANALYTIC FUNCTIONS DEFINED BY A DIFFERENTIAL OPERATOR

Full Article - PDF

Published: 2017-07-21

Page: 14-22


AJAI P. TERWASE *

Department of Mathematics, Faculty of Physical Science, Plateau State University, Bokkos, Nigeria

*Author to whom correspondence should be addressed.


Abstract

In this paper, we shall investigate properties of a subclass analytic functions define by generalized differential operator. Coefficient inequality, radii of starlikeness and convexity, inclusion relation among others properties are investigated.

Keywords: Univalent functions, analytic functions, differential operator


How to Cite

TERWASE, A. P. (2017). ON A CLASS OF ANALYTIC FUNCTIONS DEFINED BY A DIFFERENTIAL OPERATOR. Asian Journal of Mathematics and Computer Research, 19(1), 14–22. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/807

Downloads

Download data is not yet available.